# SDR JR2R20230606375

- Difficulty date: June 6, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000479
- Aircraft time: 18,050 hours, 10,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,050 hours, 10,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SEAT TRACK BEAM CORRODED AT RBL11 FR17
